# SDR AALA20001984

- Difficulty date: November 29, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD GALLEY EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FORWARD GALLEY EMERGENCY EXIT LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
